# SDR UALA2010121504585

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 81,222 hours, 13,022 cycles
- Engine: Pwa PW4060
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WINDSHIELD HEAT MESSAGE, RTFL.  WINDOW L1 FOUND J5 WIRE HARNESS TERMINAL PROTECTOR CAP MELTED.  DISCONNECTED TERMINAL BLOCK FROM WINDOW.  REPLACED TERMINAL AND WIRE ASSY.  OPS NORMAL.
